Alert archive / Nebraska / Winter Storm Warnings in 2018
Winter Storm Warning 3, NWS Hastings, NE
NWS Hastings, NE issued this winter storm warning at Nov 8, 2018, 5:33 AM CST for 5 counties in Nebraska. It was in force for 9 hr. 11 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 8, 2018, 5:33 AM CST (11:33 UTC)
- Expired
- Nov 8, 2018, 2:34 PM CST
- In force
- 9 hr
- Issued by
- NWS Hastings, NE
Counties Furnas County, NE, Gosper County, NE, Harlan County, NE, Kearney County, NE, Phelps County, NE
The radar
The Grand Island radar (KUEX), 90 km from the middle of the area, began a volume at 11:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 8, 5:41 AM CST | SNOW 3 | 2 Ene Axtell, NE | SNOW MEASURED AT NTV NEWS. |
| Nov 8, 7:00 AM CST | SNOW 3.5 | Edison, NE | SNOW ONGOING...THIS IS NOT A FINAL TOTAL. |
| Nov 8, 7:00 AM CST | SNOW 5 | 8 S Elwood, NE | 24 HOUR SNOWFALL TOTAL AS OF 7 AM. |
| Nov 8, 7:00 AM CST | SNOW 5 | 8 S Elwood, NE | STORM TOTAL SNOW. |
| Nov 8, 8:00 AM CST | SNOW 5.8 | 1 E Cambridge, NE | 24 HOUR SNOWFALL TOTAL AS OF 8 AM. |
| Nov 8, 8:00 AM CST | SNOW 5.8 | 1 E Cambridge, NE | STORM TOTAL SNOW. |
| Nov 8, 8:00 AM CST | HEAVY SNOW 8 | Holdrege, NE | UNOFFICIAL REPORT VIA SOCIAL MEDIA PHOTO. |
| Nov 8, 8:30 AM CST | HEAVY SNOW 6 | 1 N Minden, NE | OFFICIAL NWS OBSERVER TOTAL SO FAR, BUT SNOW STILL FALLING. |
| Nov 8, 8:30 AM CST | HEAVY SNOW 6 | 1 N Minden, NE | STORM TOTAL SNOW. |
| Nov 8, 10:30 AM CST | SNOW 5.5 | 2 Ene Axtell, NE | SNOWFALL AT NTV STUDIOS. |
| Nov 8, 10:30 AM CST | SNOW 5.5 | 2 Ene Axtell, NE | SNOWFALL SO FAR AT NTV STUDIOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 11.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1357 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
845 WWUS43 KGID 081133 WSWGID URGENT - WINTER WEATHER MESSAGE National Weather Service Hastings NE 533 AM CST Thu Nov 8 2018 ...Narrow band of heavy snow developing over part of south central Nebraska... NEZ072>074-082-083-082000- /O.UPG.KGID.WW.Y.0015.000000T0000Z-181109T0000Z/ /O.NEW.KGID.WS.W.0003.181108T1133Z-181109T0000Z/ Gosper-Phelps-Kearney-Furnas-Harlan- Including the cities of Elwood, Johnson Lake, Holdrege, Minden, Cambridge, Arapahoe, Oxford, Beaver City, Hollinger, Alma, and Orleans 533 AM CST Thu Nov 8 2018 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Heavy snow. Additional snow accumulations of A snow total of 4 to 6 inches has already fallen in a band from near Cambridge to Arapahoe to Holdrege to Minden with another 1 to 3 inches expected today, giving a snow total of 5 to 9 inches within this narrow band. Much less snow in the 2 to 5 inch range is expected outside of this locally heavy band of snow. * WHERE...Gosper, Phelps, Kearney, Furnas and Harlan Counties. * WHEN...Until 6 PM CST this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ005>007-017>019-NEZ046-060>063-075>077-084>087-082000- /O.CON.KGID.WW.Y.0015.000000T0000Z-181109T0000Z/ Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Sherman-Dawson- Buffalo-Hall-Hamilton-Adams-Clay-Fillmore-Franklin-Webster- Nuckolls-Thayer- Including the cities of Phillipsburg, Bellaire, Smith Center, Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, Osborne, Downs, Beloit, Loup City, Sherman Reservoir, Litchfield, Lexington, Cozad, Willow Island, Gothenburg, Kearney, Grand Island, Aurora, Hastings, Sutton, Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont, Franklin, Campbell, Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, and Deshler 533 AM CST Thu Nov 8 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Snow expected. Total snow accumulations of 1 to 4 inches expected, with locally greater amounts of 4 to 6 inches possible. * WHERE...Portions of north central Kansas and central and south central Nebraska. Heavier bands of 4 to 6 inches along and near a line from Cambridge to Arapahoe to Holdrege to Minden, Nebraska. Another band of 4 to 6 inches is possible for parts of north central Kansas. * WHEN...Until 6 PM CST this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the morning and evening commute. Winds will be light through the event, which will limit the threat for blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Heinlein
3 follow-up statements
693 WWUS43 KGID 081758 WSWGID URGENT - WINTER WEATHER MESSAGE National Weather Service Hastings NE 1158 AM CST Thu Nov 8 2018 NEZ072-082-081900- /O.CAN.KGID.WS.W.0003.000000T0000Z-181109T0000Z/ Gosper-Furnas- Including the cities of Elwood, Johnson Lake, Cambridge, Arapahoe, Oxford, Beaver City, and Hollinger 1158 AM CST Thu Nov 8 2018 ...WINTER STORM WARNING IS CANCELLED... Snow is tapering off and although some light snow and minor additional accumulations are possible, the bulk of the snow has come to an end across the area. $$ NEZ046-060-081900- /O.CAN.KGID.WW.Y.0015.000000T0000Z-181109T0000Z/ Sherman-Dawson- Including the cities of Loup City, Sherman Reservoir, Litchfield, Lexington, Cozad, Willow Island, and Gothenburg 1158 AM CST Thu Nov 8 2018 ...WINTER WEATHER ADVISORY IS CANCELLED... Snow is tapering off and although some light snow and minor additional accumulations are possible, the bulk of the snow has come to an end across the area. $$ NEZ073-074-083-090000- /O.CON.KGID.WS.W.0003.000000T0000Z-181109T0000Z/ Phelps-Kearney-Harlan- Including the cities of Holdrege, Minden, Alma, and Orleans 1158 AM CST Thu Nov 8 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Additional snow possible. Additional snow accumulations of an inch or so is possible with snow totals of 4 to 8 inches from near Cambridge to Arapahoe to Holdrege to Minden. Most of this fell overnight and this morning. * WHERE...Phelps, Kearney and Harlan Counties. * WHEN...Until 6 PM CST this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ005>007-017>019-NEZ061>063-075>077-084>087-090000- /O.CON.KGID.WW.Y.0015.000000T0000Z-181109T0000Z/ Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Buffalo-Hall- Hamilton-Adams-Clay-Fillmore-Franklin-Webster-Nuckolls-Thayer- Including the cities of Phillipsburg, Bellaire, Smith Center, Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, Osborne, Downs, Beloit, Kearney, Grand Island, Aurora, Hastings, Sutton, Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont, Franklin, Campbell, Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, and Deshler 1158 AM CST Thu Nov 8 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Snow expected. Total snow accumulations of 1 to 4 inches expected, with locally greater amounts of 4 to 6 inches possible. * WHERE...Portions of north central Kansas and central and south central Nebraska. * WHEN...Until 6 PM CST this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the morning and evening commute. Winds will be light through the event, which will limit the threat for blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Billings Wright
938 WWUS43 KGID 081812 WSWGID URGENT - WINTER WEATHER MESSAGE National Weather Service Hastings NE 1212 PM CST Thu Nov 8 2018 NEZ073-074-083-090000- /O.CON.KGID.WS.W.0003.000000T0000Z-181109T0000Z/ Phelps-Kearney-Harlan- Including the cities of Holdrege, Minden, Alma, and Orleans 1212 PM CST Thu Nov 8 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Additional snow possible. Additional snow accumulations of an inch or so is possible with snow totals of 4 to 8 inches from near Cambridge to Arapahoe to Holdrege to Minden. Most of this fell overnight and this morning. * WHERE...Phelps, Kearney and Harlan Counties. * WHEN...Until 6 PM CST this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ005>007-017>019-NEZ061>063-075>077-084>087-090000- /O.CON.KGID.WW.Y.0015.000000T0000Z-181109T0000Z/ Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Buffalo-Hall- Hamilton-Adams-Clay-Fillmore-Franklin-Webster-Nuckolls-Thayer- Including the cities of Phillipsburg, Bellaire, Smith Center, Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, Osborne, Downs, Beloit, Kearney, Grand Island, Aurora, Hastings, Sutton, Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont, Franklin, Campbell, Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, and Deshler 1212 PM CST Thu Nov 8 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Snow expected. Total snow accumulations of 1 to 4 inches expected, with locally greater amounts of 4 to 6 inches possible. * WHERE...Portions of north central Kansas and central and south central Nebraska. * WHEN...Until 6 PM CST this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. Winds will be light through the event, which will limit the threat for blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Billings Wright
857 WWUS43 KGID 082034 WSWGID URGENT - WINTER WEATHER MESSAGE National Weather Service Hastings NE 234 PM CST Thu Nov 8 2018 NEZ073-074-083-082145- /O.CAN.KGID.WS.W.0003.000000T0000Z-181109T0000Z/ Phelps-Kearney-Harlan- Including the cities of Holdrege, Minden, Alma, and Orleans 234 PM CST Thu Nov 8 2018 ...WINTER STORM WARNING IS CANCELLED... The snow has basically come to an end across the area, thus ending the need for the Winter Storm Warning. $$ NEZ061>063-082145- /O.CAN.KGID.WW.Y.0015.000000T0000Z-181109T0000Z/ Buffalo-Hall-Hamilton- Including the cities of Kearney, Grand Island, and Aurora 234 PM CST Thu Nov 8 2018 ...WINTER WEATHER ADVISORY IS CANCELLED... The snow has come to an end across the area, thus ending the need for the Winter Weather Advisory. $$ KSZ005>007-017>019-NEZ075>077-084>087-090000- /O.CON.KGID.WW.Y.0015.000000T0000Z-181109T0000Z/ Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Adams-Clay-Fillmore- Franklin-Webster-Nuckolls-Thayer- Including the cities of Phillipsburg, Bellaire, Smith Center, Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, Osborne, Downs, Beloit, Hastings, Sutton, Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont, Franklin, Campbell, Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, and Deshler 234 PM CST Thu Nov 8 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Snow expected. New snow up to an inch is possible. Total snow accumulations of around 2 inches expected, locally higher amounts possible. * WHERE...Portions of north central Kansas and south central Nebraska. * WHEN...Until 6 PM CST this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. Winds will be light through the event, which will limit the threat for blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Expect snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Billings Wright
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this winter storm warning went out at Nov 8, 12:10 AM CST, 5 hours 23 minutes earlier.
Area forecast discussion, Nov 8, 12:10 AM CST, 5 hours 23 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
1210 AM CST Thu Nov 8 2018
.UPDATE...
Issued at 932 PM CST Wed Nov 7 2018
Uncertainty still fairly high and lowered snowfall amounts across
northeastern zones.
Tonight...
WSR-88D Radar has been showing snow across our western forecast
area for several hours, but these radar returns are primarily
showing snow aloft and much of it has not been reaching the
surface. The atmosphere at Lexington has finally saturated enough
to allow snow to reach the surface and we have been seeing at
least light snow now in Lexington with visibility at times down to
around 1 mile in snow. We expect snow will continue to slowly work
east overnight but it will take time for saturation and snow to
reach the surface the further east you are. Am not expecting much
more than a trace if anything for areas east and northeast of the
Tri-Cities prior to 6am. However, snow bands in our far west and
southwest could yield 1-2 inch amounts prior to dawn.
Lowered snowfall amounts by around 1 inch northeastern half of the
forecast area and uncertainty remains fairly high due to expected
banding nature of this snowfall. May need to further lower
snowfall amounts based on some of the new 00z model runs that are
just starting to come in.
The difficulty is that within the heavier frontogenetic snow bands
we could see the snowfall amounts that we are currently
forecasting, but these snow bands will be more narrow with some
areas outside of these bands struggling to get even 1 inch of
snow. Therefore, our snow forecast is too high for areas that end
up getting missed by these heavier snow bands. Overnight forecast
shift may need to further lower snowfall amounts if we can get a
better handle on the location of where these snow bands will set
up and which areas are more likely to get missed.
&&
.SHORT TERM...(This evening through Thursday Night)
Issued at 226 PM CST Wed Nov 7 2018
The main focus on the short-term forecast is the incoming snow
event starting late tonight and continuing through Thursday.
Snow is already ongoing across southwestern Nebraska and
northwestern Kansas, and this activity is expected to gradually
move into western portions of the forecast area later this
evening. As such, I bumped up the start time of the advisory
slightly. As moisture and isentropic lift increase Thursday
morning, we will see areas of snow overspread the entirety of the
forecast area.
Snow amounts continue to be difficult to pin down. The 12Z suite
of GFS/NAM nudged the heaviest band farther north to near
Interstate 80, but the 12Z ECMWF actually went the other way, with
the heaviest band near the KS/NE border. The 18Z NAMnest is even
more extreme with the northward solution, and I believe this is an
outlier. As a result of this uncertainty, the "official" forecast
of a 2-4.5" is probably too heavy in some locations, and local
areas could get slightly more.
With cloudy skies and ongoing precipitation, air temperatures
should remain at or below freezing through the day, so melting
will be minimized and snow should accumulate fairly efficiently.
The good news with this system is that winds will remain light on
Thursday...generally only 5-10 MPH. This means that
blowing/drifting snow won't be a major problem and visibility will
only be significantly impacted in the heaviest snow bands.
.LONG TERM...(Friday through Wednesday)
Issued at 226 PM CST Wed Nov 7 2018
The local area will be on the west side of the upper trough by
Friday morning. As such, we will see gusty northwesterly winds.
The strongest winds will likely be closer to the Missouri River,
but portions of the local area may still see gusts of 30-40 MPH.
As winds increase, wind chill values will range from -5 to 5
degrees. This wind may also lead to some blowing snow in areas
that receive significant snow on Thursday.
This strong northerly flow will also advect in enough cold air to
keep afternoon high temperatures from reaching any higher than
the mid 20s to near 30 degrees.
Friday night will be the coldest night of the week, with in the
low to mid teens expected.
Saturday and Sunday will be a bit warmer (although still below
normal) with highs ranging from 35 to 45 degrees and lows in the
20s. Another upper trough is forecast to move through the area on
Sunday. That said, it won't have much moisture to work with so
there is only a low chance for rain/snow across northern KS.
A slight cooldown is forecasted on Monday as the trough moves
though, but a warming trend will begin by the middle of the week
as we see increased ridging over the western CONUS.
&&
.AVIATION...(For the 06Z KGRI/KEAR TAFS through 06Z Thursday)
Issued at 1153 PM CST Wed Nov 7 2018
Tough call for ceilings/vis as this will highly be influenced by
snow bands today. Generally, the worst weather conditions will be
between 10Z and 00Z Friday.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...Winter Weather Advisory from 6 AM to 6 PM CST Thursday for
NEZ046-061>063-074>077-085>087.
Winter Weather Advisory until 6 PM CST Thursday for NEZ060-072-
073-082>084.
KS...Winter Weather Advisory from 6 AM to 6 PM CST Thursday for
KSZ007-019.
Winter Weather Advisory until 6 PM CST Thursday for KSZ005-006-
017-018.
&&
UPDATE...Wesely
SHORT TERM...Mangels
LONG TERM...Mangels
AVIATION...HeinleinHazardous weather outlook, Nov 7, 1:59 PM CST, 15 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 159 PM CST Wed Nov 7 2018 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 081200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 159 PM CST Wed Nov 7 2018 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...This Afternoon and Tonight. A Winter Weather Advisory for snow is in effect after 9PM for areas along and southwest of a line from Lexington to Franklin, Nebraska to Osborne, Kansas. Please refer to the Winter Weather Advisory for more details. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The Winter Weather Advisory expands east for Thursday and is in effect for north central Kansas and locations southwest of a line from Loup City to Grand Island to Geneva. Snow accumulations of 1 to 4 inches are forecast across the outlook area, with the higher amounts possible in localized areas. Wind chills as low as 5 degrees below zero are expected across central Nebraska late Thursday night into Friday morning. .SPOTTER INFORMATION STATEMENT... Snow reports are appreciated late Wednesday night into Thursday. && More information may be obtained at the following web page: https://www.weather.gov/hastings Mangels
In the hours before
Local storm report, Nov 8, 3:43 AM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
343 AM CST THU NOV 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 AM SNOW HOLDREGE 40.44N 99.38W
11/08/2018 E3.5 INCH PHELPS NE LAW ENFORCEMENT
SNOWFALL SO FAR ESTIMATED TO BE BETWEEN 3-4
INCHES AT THE SHERIFFS OFFICE.
&&Nearby
Winter Storm Warnings in Nebraska, 2018Every winter storm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.